Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes recurrent CNVM in the left eye despite taking Avastin?

Hello doctor. .I am 36 years woman.i have two children. .I am suffering from cnvm..I have taken 3 injections of avastin last year but not fully cured it is in left eye. I am myopic. .I have no any history of diabetes.this year my problem of cnvm is repeated again.i want to ask you is there any medicine in homeopath
Mon, 2 Dec 2019
Report Abuse
Ophthalmologist 's  Response
Hello,

Myopia is one fo the biggest risk factors of developing CNVM. I don't know if there is any medicine in other streams. Injections are the recommended form of therapy.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Harshita, Ophthalmologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have macular degeneration of the left eye. I have been getting avastin shots which have been working, recently my vision became very blurred, i...